RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1985, Volume 30, Issue 3, Pages 549–554 (Mi tvp2034)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Several estimates for the distributions of quadratic forms

V. I. Rotar', T. L. Šervašidze


Full text: PDF file (854 kB)

English version:
Theory of Probability and its Applications, 1986, 30:3, 585–590

Bibliographic databases:

Received: 23.01.1985

Citation: V. I. Rotar', T. L. Šervašidze, “Several estimates for the distributions of quadratic forms”, Teor. Veroyatnost. i Primenen., 30:3 (1985), 549–554; Theory Probab. Appl., 30:3 (1986), 585–590

Citation in format AMSBIB
\Bibitem{RotShe85}
\by V.~I.~Rotar', T.~L.~{\v S}erva{\v s}idze
\paper Several estimates for the distributions of quadratic forms
\jour Teor. Veroyatnost. i Primenen.
\yr 1985
\vol 30
\issue 3
\pages 549--554
\mathnet{http://mi.mathnet.ru/tvp2034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805309}
\zmath{https://zbmath.org/?q=an:0595.60022|0578.60020}
\transl
\jour Theory Probab. Appl.
\yr 1986
\vol 30
\issue 3
\pages 585--590
\crossref{https://doi.org/10.1137/1130072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E186100016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2034
  • http://mi.mathnet.ru/eng/tvp/v30/i3/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gotze F., Tikhomirov A.N., “Asymptotic distribution of quadratic forms”, Annals of Probability, 27:2 (1999), 1072–1098  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020